# SDR MWEA95517

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 4918019501
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE RIGHT ELEVATOR NR 4 HINGE BRACKET AT STA XE225 HAS SPOTS OF CORROSION OUT OF LIMITS.  INSTALLED NEW BRACKET IAW SB 55-31, FIG 3 AND MM 20-16-0.
